| Texto completo | |
| Autor(es): |
Pimenta, Marcos T. O.
;
Carranza, Yino B. Cueva
;
Figueiredo, Giovany M.
;
Miyagaki, Olimpio Hiroshi
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS; v. 88, p. 12-pg., 2026-04-01. |
| Resumo | |
In this paper we study the nonhomogeneous H & eacute;non elliptic problem involving the 1-Laplacian operator within the unit ball. Under some assumptions on the nonlinearity, and for sufficiently large parameter values, we establish the existence of a non-radial solution. Our approach relies on an approximation scheme in which the solution is obtained as the limit of solutions to p-Laplacian type problems. (AU) | |
| Processo FAPESP: | 24/13814-0 - Problemas quasilineares elípticos envolvendo operadores não-homogêneos |
| Beneficiário: | Yino Beto Cueva Carranza |
| Modalidade de apoio: | Bolsas no Brasil - Programa Fixação de Jovens Doutores |
| Processo FAPESP: | 23/05300-4 - Problemas elípticos envolvendo o operador (1,q)-laplaciano e do tipo double-phase |
| Beneficiário: | Marcos Tadeu de Oliveira Pimenta |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 22/16407-1 - TESEd: Temático em Equações e Sistemas de Equações diferenciais |
| Beneficiário: | Ederson Moreira dos Santos |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |